# SDR SIMA200412104

- Difficulty date: April 14, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION A PREVIOUS REPAIR ON GALLEY FLOOR FRAME 258 WAS FOUND CORRODED BEYOND SRM LIMITS. REMOVED PREVIOUS REPAIR PARTS, CLEANED AND TREATED AREA.  FABRICATED A REPAIR DOUBLER, TRIPLER AND SHIMS.  REPAIR DONE IAW SAAB SRM LKS 3079 REV 43, CHAPTERS 53-70-30 PARA 6.  (M)
